# SDR UPS00234515

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FOUND R/H OUTBRD FOREFLAP WITH A 3/8 INCH CRACK AT HINGE CUTOUT.     REPLACED R/H OUTBRD FOREFLAP IAW M/M 27-51-11. OK PER SAME
